Vitamin A in Stevens-Johnson Syndrome.
Аннотация
A 9-year-old boy was admitted to the Pediatric Department with high fever, severe photophobia, and a rash on his face, eyelids, and neck. Two days before admission he received injections of penicillin. During the night his general condition worsened, and his fever rose to 40 degrees C. He began to hallucinate, and clear fluid-filled blisters appeared on his skin and mouth. Severe photophobic epiphora, conjunctival injection, and punctate keratitis were also observed. Several hours after local administration of corticosteroids and antibiotic eye drops, his eyelids swelled severely, the corneas became covered by pseudomembranes, and later, in attempting to open the eyelids, the skin peeled off and the eye lashes fell out. Treatment consisted of artificial tear eye drops, and intravenous antibiotics and steroids. His condition improved gradually, visual acuity became 6/15 in both eyes, and a superficial punctate staining of the cornea was observed. The Schirimer test showed lacrimal hyposecretion. A tarsal conjunctival biopsy showed a complete absence of goblet cells. Vitamin A was administered topically and systemically. After three months of treatment with Vitamin A, tear secretion was almost normal, and conjunctival biopsy indicated a regeneration of goblet cells.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.